MAUDE Adverse Event Report: BECKMAN COULTER NAVIOS EX 10 COLOR 3 LASER FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER NAVIOS EX 10 COLOR 3 LASER FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN NAVIOS EX 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported samples show unusual patterns on the navios ex 10 colors/3 laser flow cytometer due to a broken sheath harness.The results were rejected as questionable/erroneous due to the histogram patterns.The customer was running a laboratory designed test (ldt).There were questionable patient results generated but not reported out of the laboratory.There was no adverse event, change or effect to patient treatment in connection to the event.The results were rejected as questionable/erroneous due to the histogram patterns.The customer was running a laboratory designed test (ldt).The data provided by the customer confirms the unusual histogram patterns.This pattern could be interpreted as a false negative or generate an erroneous value.The customer followed labeling instructions and called to report the issue.The potentially erroneous results were not reported out of the laboratory quality control was within specifications.The issue manifested after the qc run.
 
Additional Manufacturer Narrative
The customer reported that the sheath harness was broken and that the internal tank was not filling automatically.The customer was manually filling the internal tank.The customer technical support (cts) ordered a sheath harness and scheduled service.The filed service engineer (fse) confirmed that the sheath harness was broken and that internal sheath level errors were generated by the system.The fse also found that the vortexer was not working properly.The fse replaced the spring adjustable sheath harness and the mcl lifter motor resolve the issue.Both part failures can contribute to questionable/erroneous results.Labeling: per the navios instructions for use (pn: a96247ae), the user is instructed to and/or advised of: there is a risk of reporting incorrect results.Data displays used to arrive at the test result for light scatter patterns, antibody staining profiles, and all gates and boundaries should be reviewed by a laboratory professional when interpreting the data.If results are suspect, follow your laboratory's procedures to resolve.Bec internal identifier - (b)(4).

Brand Name
NAVIOS EX 10 COLOR 3 LASER FLOW CYTOMETER
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER
lismeehan
o¿callaghan¿s mills
co. clare
EI 
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key17911689
Report Number1061932-2023-00106
Device Sequence Number18023972
Product Code OYE
UDI-Device Identifier15099590677466
UDI-Public(01)15099590677466(11)220418
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183592
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN NAVIOS EX 10 COLORS/3 LASERS
Device Catalogue NumberB80910
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown